Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 274, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2008, 8:43 PM CDT for Bourbon County, Crawford County, Kansas; Barton County, Vernon County, Missouri. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 8:43 PM CDT (01:43 UTC)
- Expired
- May 31, 2008, 9:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 9:42 PM CDT | FUNNEL CLOUD | 2 W Liberal, MO | SPOTTERS REPORTED WEDGE SHAPED FUNNEL CLOUD |
| May 31, 9:54 PM CDT | TSTM WND DMG | Mulberry, KS | ROOF REPORTED BLOWN OF A SHED. PEA SIZE HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 010143 SVRSGF KSC011-037-MOC011-217-010245- /O.NEW.KSGF.SV.W.0274.080601T0143Z-080601T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CDT SAT MAY 31 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CRAWFORD COUNTY IN SOUTHEAST KANSAS... NORTHWESTERN BARTON COUNTY IN SOUTHWEST MISSOURI... SOUTHERN BOURBON COUNTY IN SOUTHEAST KANSAS... SOUTHWESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 945 PM CDT. * AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR HIATTVILLE...OR 12 MILES NORTHWEST OF ENGLEVALE...MOVING EAST AT 28 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ENGLEVALE BY 900 PM CDT. 8 MILES NORTH OF ARMA BY 905 PM CDT. ARCADIA BY 910 PM CDT. 7 MILES NORTH OF MULBERRY BY 915 PM CDT. 7 MILES NORTH OF LIBERAL BY 925 PM CDT. VERDELLA BY 935 PM CDT. THE TOWNS OF FARLINGTON...PAWNEE STATION...GARLAND...OSKALOOSA... HANNON AND BRONAUGH ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3780 9428 3745 9431 3760 9500 3778 9498 TIME...MOT...LOC 0143Z 275DEG 25KT 3768 9487 $$ SCHAUMANN
2 follow-up statements
000 WWUS53 KSGF 010206 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CDT SAT MAY 31 2008 KSC011-037-MOC011-217-010245- /O.CON.KSGF.SV.W.0274.000000T0000Z-080601T0245Z/ BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO- 905 PM CDT SAT MAY 31 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHERN CRAWFORD...NORTHWESTERN BARTON...SOUTHERN BOURBON AND SOUTHWESTERN VERNON COUNTIES... ...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTHERN CRAWFORD COUNTY... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR ENGLEVALE...MOVING EAST AT 28 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ARCADIA AND 6 MILES NORTH OF MULBERRY BY 915 PM CDT. LIBERAL BY 930 PM CDT. VERDELLA BY 935 PM CDT. SHELDON BY 945 PM CDT. THE TOWNS OF GARLAND...BURGESS...OSKALOOSA...HANNON AND BRONAUGH ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3780 9428 3745 9431 3760 9500 3778 9498 TIME...MOT...LOC 0205Z 279DEG 25KT 3766 9471 $$ SCHAUMANN
000 WWUS53 KSGF 010243 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 939 PM CDT SAT MAY 31 2008 KSC011-037-MOC011-217-010249- /O.EXP.KSGF.SV.W.0274.000000T0000Z-080601T0245Z/ BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO- 939 PM CDT SAT MAY 31 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD... NORTHWESTERN BARTON...SOUTHERN BOURBON AND SOUTHWESTERN VERNON COUNTIES EXPIRES AT 945 PM CDT... THIS SEVERE THUNDERSTORM WARNING HAS BEEN REPLACED BY A TORNADO WARNING FOR NORTHWESTERN BARTON COUNTY WHICH IS IN EFFECT UNTIL 10 PM CDT. NO WARNINGS ARE IN EFFECT FOR NORTHERN CRAWFORD...SOUTHERN BOURBON AND SOUTHWESTERN VERNON COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3780 9428 3745 9431 3760 9500 3778 9498 TIME...MOT...LOC 0239Z 279DEG 25KT 3762 9442 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:59 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 31, 6:59 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT SAT MAY 31 2008
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
A BAND OF SHOWERS AND THUNDERSTORMS CONTINUED FROM NORTH OF NEVADA
TO NEAR LEBANON EARLY THIS EVENING. THIS CONVECTION WAS FORMING
WITHIN AN AXIS OF 850 MB FRONTOGENETICAL FORCING AND MASS
CONVERGENCE.
MORE INTENSE THUNDERSTORMS WERE ERUPTING FARTHER WEST FROM NORTH
CENTRAL OKLAHOMA INTO SOUTHERN KANSAS. THIS ACTIVITY WAS FORMING
WITHIN AN AXIS OF STRONG INSTABILITY AND A STRENGTHENING LOW LEVEL
JET. EXPECT THIS ACTIVITY TO CONTINUE TO INCREASE IN COVERAGE AND
EVOLVE INTO A CONVECTIVE COMPLEX WITH TIME. THIS COMPLEX OF STRONG
TO SEVERE STORMS WILL SPREAD EAST ACROSS EXTREME SOUTHEAST KANSAS
AND INTO SOUTHWEST MISSOURI LATE THIS EVENING AND OVERNIGHT.
SUFFICIENT DEEP LAYERED SHEAR WILL SUPPORT SEVERE STORMS. WHILE
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS ISOLATED
TORNADOES CANNOT BE RULED OUT SOUTH OF A GIRARD KANSAS TO
SPRINGFIELD LINE.
VERY HEAVY RAINFALL AND FLOODING WILL ALSO BE LIKELY AS RICH
MOISTURE ADVECTS INTO THE AREA.
FOSTER
&&
.DISCUSSION...
MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.
THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.
CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.
ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.
&&
.AVIATION...
VFR CEILINGS WILL PREVAIL THIS EVENING WITH THUNDERSTORMS
INCREASING DURING THE NIGHT. THE STORMS WILL BRING THE POTENTIAL
FOR STRONG WINDS AS WELL AS IFR CONDITIONS. MVFR CEILINGS AND
VISIBILITIES MAY DEVELOP OVERNIGHT INTO SUNDAY MORNING.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ077-088-089-093-
094-101-102.
KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 31, 8:15 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CDT SAT MAY 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 815 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND POSSIBLY ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL MISSOURI...OR MAINLY NORTH OF A STOCKTON TO HOUSTON LINE THIS EVENING. ANOTHER COMPLEX OF STORMS WILL AFFECT SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...OR MAINLY SOUTH OF A FORT SCOTT KANSAS HARTVILLE MISSOURI LINE FROM LATE EVENING INTO THE OVERNIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF CENTRAL MISSOURI. INSTABILITY WILL BE LIMITED IN THIS AREA AND THE RISK OF SEVERE WEATHER IS LOW. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND NORTHERN OKLAHOMA...AND PUSH INTO SOUTHWEST MISSOURI LATE TONIGHT AND SUNDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTH OF A LINE FROM FORT SCOTT KANSAS TO HARTVILLE MISSOURI. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS. THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT BE RULED ACROSS FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS CLOSE TO A STALLED FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS EXTREME SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI LATE TONIGHT AFTER 10 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, May 31, 2:52 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 252 PM CDT SAT MAY 31 2008 MOZ066-077-312015- BARTON MO-VERNON MO- 252 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BARTON AND SOUTHERN VERNON COUNTIES UNTIL 315 PM CDT... AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF ARCADIA...OR 10 MILES NORTHWEST OF VERDELLA...MOVING EAST AT 44 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. CLAYCOMB
Local storm report, May 31, 3:08 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL GOLDEN CITY 37.39N 94.09W
05/31/2008 E0.88 INCH DADE MO EMERGENCY MNGR
TIME ESTIMATED
&&
KARDELLLocal storm report, May 31, 4:17 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 N NEVADA 37.85N 94.35W
05/31/2008 E1.00 INCH VERNON MO EMERGENCY MNGR
&&
KARDELLLocal storm report, May 31, 5:33 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 5 E RICHARDS 37.90N 94.47W
05/31/2008 VERNON MO EMERGENCY MNGR
TREES BLOWN DOWN.
&&
LINDENBERGSpecial weather statement, May 31, 6:31 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CDT SAT MAY 31 2008 MOZ066-010015- VERNON MO- 631 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN VERNON COUNTY UNTIL 715 PM CDT... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICH HILL...MOVING EAST AT 43 MPH. THIS STORM WILL BE NEAR... SCHELL CITY BY 650 PM CDT. THE TOWN OF HARWOOD IS IN THE PATH OF THIS STORM. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, May 31, 7:22 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 3 W SCHELL CITY 38.02N 94.17W
05/31/2008 E1.00 INCH VERNON MO PUBLIC
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:59 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 65 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Crawford | 45 min |
| May 31, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 39 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 54 min |
| May 31, 10:51 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 33 min |
| May 31, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 28 min |
| Jun 1, 12:52 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 53 min |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Bourbon, Crawford | 14 hr |
| Jun 1, 8:06 AM CDT | River Flood Warning | SGF | Bourbon | 7 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 63 min |
| Jun 1, 11:08 AM CDT | Flash Flood Warning | SGF | Cherokee | 4 hr |
| May 31, 9:58 PM CDT | Tornado Warning | SGF | Barton | 47 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:27 AM CDT | River Flood Warning | SGF | Cedar | 6 hr |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 4:21 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 39 min |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 11:27 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.